# SDR AALA20021529

- Difficulty date: October 7, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 GOUGES STATION 231 LEFT BETWEEN LONGERON 17L AND 18L.  DYE CHECKED DAMAGE, NO CRACKS.  INSTALLED REPAIR DOUBLER PER SRM 53-04-00 FIG 38.  (M)
